# SDR 99ZZZX3103

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N432ER
- Make and model: Cessna 172R
- Aircraft serial: 17280652
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100001
- Condition: Failed
- Location: Fuel System
- Part time: 933 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PARTICLES OF BRASS-LIKE METAL WERE FOUND IN THE FUEL STRAINER.  THE FUEL SYSTEM WAS FLUSHED OUT, AND THE FUEL SERVO AND FLOW DIVIDER WERE CHANGED.
